Aa
A
A
A
Close
Ask a Pharmacist Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
929549 tn?1266444620

Venlafaxine 225mg

i have been on 225mg Venlafaxine for nearly 3yrs now. I dont find that the tablets help my depression at all and i would like to try someting else. However i have already tried most anti-depressants and anxiety tablets with little results. Is there any new medications that i could try?

Also for the last few weeks i have started to get withdrawal symptoms although i have taken the correct dosage everyday. I have in the past ran out of my meds and been very ill as a result. I cant understand why i am starting to get moderade withdrawal symptoms when i have taken the tablets ???

My withdrawal symptoms include - night sweats, nausea, dizziness, bad concentration, forgetfullness, mood swings and irritability. Some days i cant get up in the morning because i feel so weak.

any surgestions?

Please help thank you x
1 Responses
669824 tn?1225842912
MEDICAL PROFESSIONAL
The symptoms you describe are not only withdrawal symptoms, they are also side effects of venlafaxine.  There is a newer medication that is very similar to venlafaxine called Pristiq that you may tolerate better. Please make an appointment with your physician to discuss your treatment options.
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.